# SDR FDEA200906292368

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005242EK
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOORBOARD 242 EK IS CRACKED.  REPAIRED MAIN CABIN FLOOR BOARD 242 EK BY FABRICATING A NEW BOARD USING THE OLD BOARD AS A TEMPLATE; POTTED EDGE; DRILLED; INSTALLED INSERTS; SANDED AND CLEANED;   INSTALLED ANTI-SKID TAPE AND PART MARKED IAW DWG SRZ 25-005, REV "H".  ALL WORK WAS ACCOMPLISHED ON N/R N00171 (30171).
